# SDR CA040511001

- Difficulty date: May 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,787 hours
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF ROLL , THE PILOT NOTICED THAT STANDBY ALTIMETER-AIR SPEED INDICATOR NOT SHOWING ANY AIRSPEED THUS REJECTING TAKEOFF.  MAINTENANCE REPLACED THE INSTRUMENT AND NOTED THERE WAS EXCESSIVE AMOUNT OF MOISTURE DRAINED FROM THE PITOT DRAIN PLUG .
